advertisement
Question
Posted by: Anonymous | 2009/06/25

excessive bleeding in menopause

I am 45 yrs old and have just started the very beggining stages of menopause. I was taking the contraceptive injection which usually use to take my periods away but now I have had a heavy period for the past 3 months non stop and have been to my gp whom put me on tablets but am still bleeding. Pls help if you can

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you see a gynaeocologist. It may be that the bleeding is related to stopping the injection but, at your age, you should have other problems excluded.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement